Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Medications - feel so drugged
lex16420 posted:
Iwas just diagnosed a few months ago and was started on sulfazine and pred. I feel so drugged. Does your body get use to it? I have a high esr 86 and inflammation 117. I feel so awful I hardly notice pain.
Scott Zashin, MD responded:
If a patient of mine has side effects after being on a med for longer than two weeks-4 weeks, I will often change their prescription.
lex16420 replied to Scott Zashin, MD's response:
Thank you dr. I eventually developed fever of 102 and horrible chills. They disappeared within 24 hours after discontinuing sulphasalazine. I have to move to another dmard and see my doctor Monday. Given this is a listed side effect of all of them I'm hoping I will be able to take them. Why causes the chills and fever?
Scott Zashin, MD replied to lex16420's response:
One cause of fever is an elevation of a protein in the blood called IL-1 or interleukin 1. This protein can be associated with fever from infection and other causes of inflammation. Some patients will develop fevers with their medications. I am glad you are doing better off the med

Helpful Tips

Rheumatoid Arthritis infographic
Rheumatoid Arthritis is a debilitating condition that can cause inflammation and pain in the joints . In this infographic you will be ... More
Was this Helpful?
3 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.